Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have fungal infection on nails. Suggest some medicine to apply on it?

Hello Doctor, I Have some kind of a Fungal Infection on my fore finger Nail and the Middle finger Nail. The Nail shows no progress for growth. It Looks Ugly. I Just happened to hear about terbiforce ointment for this fungal infection. Do you think its advisable to apply that ? Kindly give me a solution to this !!! Or please let me know if you want to know anything else ?
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

First of all it is important to know what is the condition of the nail. It needs a proper diagnosis, self diagnosis of fungal infection is not correct. Terbinafine is a broad spectrum medication that we advice for nail fungal infection. We need to examine the nail if it detached from the nail bed and if the blood supply to it is intact. Sometimes a biopsy is required too. Please do not waste time it is prudent to see a Dermatologist in your area for proper evaluation.

Answered: Fri, 20 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor